# SDR ASAA2022072839348

- Difficulty date: July 28, 2022
- Submitted: August 5, 2022
- Operation: Air carrier
- Aircraft: N267AK
- Make and model: Boeing 737-900ER
- Aircraft serial: 60581
- Aircraft time: 19,085 hours, 6,222 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Part number: 143A524035
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STA 540 BL 0 TO LBL 24 PANEL BREAK CRACKED. GROUNDED - YES. DRILLED AND LOCATED NEW PANEL BREAK INSTALLED NEW PANEL BREAK IAW B737-900 SRM 51-40-02-0G-0 SRM 51-40-05-0G-0.
